# SDR WX0A2015112073005

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 70,312 hours, 38,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT 36000' THE CAPTAIN SIDE FRONT WINDSHIELD STARTED TO CRACK.  COMPLIED WITH QRH PROCEDURE 52.3 IAW QRH, PULLED CB X24.  R & R CAPTAINS SIDE WINDSHIELD IAW AMM 56-10-02-2-1.  SEE LOG PAGE 579993 FOR ANTI-FOG, ANTI-ICE OPERATIONS CHECK FOR CAPTAINS WINDSHIELD & LOG PAGE 579994 FOR SEALANT CURE & LEAK CHECK.
